# SDR DXTA2010030504015

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 9,672 hours, 5,984 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT HAS DIRTY SOCK ODOR.  CLEANED BOTH COALESCER SOCKS AND RAN APU. NO FURTHER DEFECTS NOTED. REF: MM SEC 12-10-01.
